Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 7 found articles
 
 
  G-completeness and M-competeness in fuzzy metric spaces: A note on a common fixed point theorem
 
 
Title: G-completeness and M-competeness in fuzzy metric spaces: A note on a common fixed point theorem
Author: Kumar, S.
Miheţ, D.
Appeared in: Acta mathematica Hungarica
Paging: Volume 126 (2009) nr. 3 pages 253-257
Year: 2009
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands